MathSciNet Relay Station
MathSciNet bibliographic data
MR2956740 70E17 (34C23 34C25 34C28)
Li, Qingdu; Yang, Xiao-Song New walking dynamics in the simplest passive bipedal walking model. Appl. Math. Model. 36 (2012), no. 11, 5262–5271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement